# SDR DALA2024061806197

- Difficulty date: June 16, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N317DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55212
- Aircraft time: 2,491 hours, 1,065 cycles
- System (JASC): 3160 · Central Display
- Part: Warning Message
- Condition: Illuminated
- Location: Dmc 1a
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 8137 - MISC - CREW DECLARED EMERGENCY DUE TO "DMC 1A FAIL" AND ASSOCIATED MESSAGES. CORRECTIVE ACTION: RESET AIRCRAFT POWER, MESSAGE CLEARED. DOWNLOADED NON-VOLATILE MEMORY AND REPLACED DATA CONCENTRATOR MODULE (DCM)1A DOWNLINE. (LP# 5302870)
